Filomat 2010 Volume 24, Issue 2, Pages: 27-39
Full text ( 187 KB)
New bounds for the Čebyšev functional of two functions of selfadjoint operators in Hilbert spaces
Some new inequalities for the Čebyšev functional of two functions of selfadjoint linear operators in Hilbert spaces, under suitable assumptions for the involved functions and operators, are given. 2010 Mathematics Subject Classifications. 47A63; 47A99. .
Keywords: selfadjoint operators, synchronous (asynchronous) functions, monotonic functions, Čebyšev inequality, functions of selfadjoint operators
More data about this article available through SCIndeks